MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP Medline Industries, Inc.; PEDI ANESTH CIRCUIT,60"UNI,1BV,1L,GSL

MEDLINE INDUSTRIES LP Medline Industries, Inc.; PEDI ANESTH CIRCUIT,60"UNI,1BV,1L,GSL
Model Number DYNJAPF6002
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility during a procedure the bag to the circulation hose tore while the patient was under anesthesia.Per the facility the anesthesiologist noticed a drop in tidal volume and end tidal co2 capnography.Per the facility the anesthesiologist switched to manual ventilation and had difficulty ventilating the patient, even though the patient was 'spontaneously breathing without distress or increase in respiratory effort.Per the facility after 'switching to ambu bag, and changing the circuit everything went back to normal'.The sample was noted to be available, however, it was not returned for evaluation.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility during a procedure the bag to the circulation hose tore while the patient was under anesthesia.

Brand Name
Medline Industries, Inc.
Common Device Name
PEDI ANESTH CIRCUIT,60"UNI,1BV,1L,GSL
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key14120550
Report Number1417592-2022-00053
Device Sequence Number2356429
Product Code CAH
UDI-Device Identifier10080196893379
UDI-Public10080196893379
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNJAPF6002
Device Catalogue NumberDYNJAPF6002
Device Lot Number22NBA728
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2022
Initial Report FDA Received Date04/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown